Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: ``The factorization of a linear conjugate symmetric involution in Hilbert space'' [Proc. Amer. Math. Soc. 94 (1985), no. 2, 269-272; MR0784177 (86h:47030)]


Author: J. W. Moeller
Journal: Proc. Amer. Math. Soc. 97 (1986), 568
MSC: Primary 47B25
Original Article: Proc. Amer. Math. Soc. 94 (1985), 269-272.
MathSciNet review: 840648
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25

Retrieve articles in all journals with MSC: 47B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0840648-6
PII: S 0002-9939(1986)0840648-6
Article copyright: © Copyright 1986 American Mathematical Society